RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1956, Volume 20, Issue 5, Pages 673–678 (Mi izv3844)  

This article is cited in 1 scientific paper (total in 2 paper)

On cubic congruences to a prime modulus

Yu. I. Manin


Full text: PDF file (581 kB)

Bibliographic databases:
Received: 01.11.1955

Citation: Yu. I. Manin, “On cubic congruences to a prime modulus”, Izv. Akad. Nauk SSSR Ser. Mat., 20:5 (1956), 673–678

Citation in format AMSBIB
\Bibitem{Man56}
\by Yu.~I.~Manin
\paper On cubic congruences to a prime modulus
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1956
\vol 20
\issue 5
\pages 673--678
\mathnet{http://mi.mathnet.ru/izv3844}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=81308}
\zmath{https://zbmath.org/?q=an:0072.03202}


Linking options:
  • http://mi.mathnet.ru/eng/izv3844
  • http://mi.mathnet.ru/eng/izv/v20/i5/p673

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Stepanov, “On the number of points of a hyperelliptic curve over a finite prime field”, Math. USSR-Izv., 3:5 (1969), 1103–1114  mathnet  crossref  mathscinet  zmath
    2. V. G. Drinfeld, V. A. Iskovskikh, A. I. Kostrikin, A. N. Tyurin, I. R. Shafarevich, “Yurii Ivanovich Manin (on his 60th birthday)”, Russian Math. Surveys, 52:4 (1997), 863–873  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:673
    Full text:364
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020